# SDR QXEA0201597

- Difficulty date: October 5, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 45,001 hours, 54,832 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Attach Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- CRACK AT FASTENER ON RT SIDE OF VERTICAL STABILIZER ATTACH ANGLE. SECOND FROM THE AFT FASTENER ON THE UPPER FLANGE OF THE ATTACH ANGLE. REPAIRED IAW FOKKER SRM 51-10-4 AND 55-31-00
